Follow
Casey Tompkins
Casey Tompkins
Alfréd Rényi Institute of Mathematics, Budapest
Verified email at renyi.hu
Title
Cited by
Cited by
Year
Intersection graphs of rays and grounded segments
J Cardinal, S Felsner, T Miltzow, C Tompkins, B Vogtenhuber
International Workshop on Graph-Theoretic Concepts in Computer Science, 153-166, 2017
442017
An Erdős–Gallai type theorem for uniform hypergraphs
A Davoodi, E Győri, A Methuku, C Tompkins
European Journal of Combinatorics 69, 159-162, 2018
332018
The maximum number of copies in -free graphs
O Zamora, C Tompkins, N Salia, E Győri
Discrete Mathematics & Theoretical Computer Science 21, 2019
27*2019
An upper bound on the size of diamond-free families of sets
D Grósz, A Methuku, C Tompkins
Journal of Combinatorial Theory, Series A 156, 164-194, 2018
202018
An improvement of the general bound on the largest family of subsets avoiding a subposet
D Grósz, A Methuku, C Tompkins
Order 34 (1), 113-125, 2017
202017
Uniformity thresholds for the asymptotic size of extremal Berge-F-free hypergraphs
D Grósz, A Methuku, C Tompkins
European Journal of Combinatorics 88, 103109, 2020
192020
Avoiding long Berge cycles: the missing cases k = r + 1 and k = r + 2
B Ergemlidze, E Győri, A Methuku, N Salia, C Tompkins, O Zamora
Combinatorics, Probability and Computing 29 (3), 423-435, 2020
192020
Exact forbidden subposet results using chain decompositions of the cycle
A Methuku, C Tompkins
The Electronic Journal of Combinatorics 22 (4), 2015
182015
The maximum number of pentagons in a planar graph
E Győri, A Paulos, N Salia, C Tompkins, O Zamora
arXiv preprint arXiv:1909.13532, 2019
172019
On the maximum size of connected hypergraphs without a path of given length
E Győri, A Methuku, N Salia, C Tompkins, M Vizer
Discrete Mathematics 341 (9), 2602-2605, 2018
162018
Ramsey numbers of Berge-hypergraphs and related structures
N Salia, C Tompkins, Z Wang, O Zamora
The Electronic Journal of Combinatorics 26 (4), 2019
152019
The maximum number of paths of length three in a planar graph
A Grzesik, E Győri, A Paulos, N Salia, C Tompkins, O Zamora
Journal of Graph Theory, 2022
14*2022
Generalized Planar Tur\'an Numbers
E Győri, A Paulos, N Salia, C Tompkins, O Zamora
The Electronic Journal of Combinatorics 22 (4), 2021
112021
Uniformity thresholds for the asymptotic size of extremal Berge-F-free hypergraphs
D Grósz, A Methuku, C Tompkins
Electronic Notes in Discrete Mathematics 61, 527-533, 2017
102017
Large homogeneous subgraphs in bipartite graphs with forbidden induced subgraphs
M Axenovich, C Tompkins, L Weber
Journal of Graph Theory 97 (1), 34-46, 2021
92021
On -uniform hypergraphs avoiding a cycle of length four
B Ergemlidze, E Győri, A Methuku, N Salia, C Tompkins
arXiv preprint arXiv:2008.11372, 2020
72020
On the Turán number of some ordered even cycles
E Győri, D Korándi, A Methuku, I Tomon, C Tompkins, M Vizer
European Journal of Combinatorics 73, 81-88, 2018
62018
Saturation problems in the Ramsey theory of graphs, posets and point sets
G Damásdi, B Keszegh, D Malec, C Tompkins, Z Wang, O Zamora
European Journal of Combinatorics 95, 103321, 2021
52021
Turán numbers of Berge trees
E Gyori, N Salia, C Tompkins, O Zamora
arXiv preprint arXiv:1904.06728, 2019
5*2019
De Bruijn–Erdős-type theorems for graphs and posets
P Aboulker, G Lagarde, D Malec, A Methuku, C Tompkins
Discrete Mathematics 340 (5), 995-999, 2017
52017
The system can't perform the operation now. Try again later.
Articles 1–20